# SDR ASAA2016022315651

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Retainer
- Part number: 1154239532
- Condition: Cracked
- Location: Bs 289 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 289 BULKHEAD SEAL RETAINER CRACKED AT T/E CAVITY.  ACFT GROUNDED.  R & R 1152953-2AAR FITTING IAW SRM 51-40-02.  DOT REMOVED.
